# SDR SWAA2024120473688

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N8909L
- Make and model: Boeing 737-8
- Aircraft serial: 42689
- Aircraft time: 3,249 hours, 1,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR REPORTED LOOSE BY FA<[01] COMPLIED WITH EA M-23-125-01839. INSTALLED INTERIM FASTENER; MUST BE PERMANENTLY REPAIRED WITHIN 10 DAYS.
